# SDR SWAA2022012582567

- Difficulty date: May 19, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 63,290 hours, 36,543 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED TRAILING EDGE PANEL AFT OF NO. 1 PYLON; DEFLECTOR ATTACH ANGLE CRACKED AT OUTBOARD FASTENER ATTACH POINT. MARKED. / REMOVED & REPLACED L/H WING DEFLECTOR ATTACH ANGLE ON FIXED T/E PNL AFT OF #1 PYLON IAW B737-700 SRM 51-40-02 STEP 4B. PN 115A215607 ATAG #XM0232
